Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Right leg and hand stopped lifting suddenly, felt drowsy and uneasy. Prescribed Hypertensive, Clopilet, Metaloc. Worried ?

Dear sir Recently all of the suddenly my right leg and hand some thing stopped to lift for few seconds. I felt drowsy and uneasy. I rushed to hospital doctor (Physician)MD Critical care.checked my hands and legs moved up and down. He told that i had TIA. I was told to get CTSCAN and Lipid profile and ECG and some other blood test . Doctor told me that due to hypertensine and cholestrol level is high the blood supply to your brain is blocking for few minutes. He has given me drugs of Hypertensive ( minipress xl 2.5, Clopilet A 160, Nicardia retrd.20mg, Metaloc XL 50 for BP( This is used for long time by me). Its one month now. Its ok but i still fell some type of uncertanity and some thing is hunting me. Some time i feel little gidiness some confussion type. What shall you i do kindly suggest me.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
these side effects are due to both nicardia overdose and metaloc xl.
as you are taking metaloc xl from long time , it is due to nicardia
ask doctor to decrease dose to 10 mg.
and ask doctor to start atorvastatin
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor